# SDR AALA202006229004

- Difficulty date: June 21, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 19,962 hours, 5,635 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664709
- Part serial: M9248
- Condition: Deformed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - R1 PAX/CREW DOOR 841, SLIDE/RAFT DEFORMED.  REMOVED AND REPLACED R1 DOOR SLIDE/RAFT PER JOB CARD 26L00025011.
